# SDR QXEA2025112000346

- Difficulty date: November 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 18,341 hours, 12,857 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2431. ON DESCENT NEAR 10,000' MSL LIGHT TO MODERATE TURBULENCE AND PRECIPITATION. ONE MAJOR BANG (NOISE) HAPPENED WITH A FLASH, FOLLOWED BY 2-3 SUBSEQUENT FLASHES WITH NO BANG OR NOISE, AND A BURNED ODOR LASTED ABOUT 5 SECONDS ONLY IN COCKPIT, BUT CABIN CREWS AND PASSENGERS DID NOT SENSE THE ODOR. LANDED SAFELY AND REMOVED FROM SERVICE. LIGHTNING STRIKE DAMAGE FOUND AND DOCUMENTED. AIRCRAFT FERRIED FOR REPAIRS.
